MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 HF CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET 5F; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO2 HF CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET 5F; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number 9395118Q
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebn2153 showed no other similar product complaint(s) from this lot number.Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported by the facility that they were unable to flush the picc.Picc was placed at another facility.X-ray confirmed the picc is kinked in the arm just above the insertion site.No patient injury reported.

Brand Name
POWERPICC SOLO2 HF CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET 5F
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7311479
Report Number3006260740-2018-00348
Device Sequence Number16507813
Product Code LJS
UDI-Device Identifier00801741035913
UDI-Public(01)00801741035913
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9395118Q
Device Catalogue Number9395118Q
Device Lot NumberREBN2153
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1